Free Access
Volume 12, April 2008
Page(s) 492 - 504
Published online 01 November 2008
  1. C. Ané, S. Blachère, D. Chafaï, P. Fougères, I. Gentil, F. Malrieu, C. Roberto and G. Scheffer, Sur les inégalités de Sobolev logarithmiques. Collection “Panoramas et Synthèses”, SMF(2000) No. 10. [Google Scholar]
  2. D. Bakry, M. Émery, Hypercontractivité de semi-groupes de diffusion. CRAS Ser. I 299 (1984) 775–778. [Google Scholar]
  3. D. Bakry, L'hypercontractivité et son utilisation en théorie des semigroupes. Lect. Notes Math. 1581 (1994) 1–114. [CrossRef] [Google Scholar]
  4. D. Bakry, On Sobolev and logarithmic Sobolev inequalities for Markov semigroups, in New trends in stochastic analysis (Charingworth, 1994), River Edge, Taniguchi symposium, World Sci. Publishing, NJ (1997) 43–75. [Google Scholar]
  5. G.I. Barenblatt, Scaling, self-similarity, and intermediate asymptotics. Cambridge Texts in Applied Mathematics 14 Cambridge University Press (1996). [Google Scholar]
  6. J. Bricmont, A. Kupiainen and G. Lin, Renormalization group and asymptotics of solutions of nonlinear parabolic equations. Comm. Pure Appl. Math. 47 (1994) 893–922. [Google Scholar]
  7. D. Chafaï, Entropies, Convexity en Functional Inequalities. Journal of Mathematics of Kyoto University 44 (2004) 325–363. [Google Scholar]
  8. J.F. Collet, Extensive Lyapounov functionals for moment-preserving evolution equations. C.R.A.S. Ser. I 334 (2002) 429–434. [Google Scholar]
  9. P. Del Moral, M. Ledoux and L. Miclo, On contraction properties of Markov kernels. Probab. Theory Related Fields 126 (2003) 395–420. [CrossRef] [MathSciNet] [Google Scholar]
  10. W.J. Ewens, Mathematical population genetics. I, Interdisciplinary Applied Mathematics, Vol 27. Springer-Verlag (2004). [Google Scholar]
  11. R. Kubo, H-Theorems for Markoffian Processes, in Perspectives in Statistical Physics, H.J. Raveché Ed., North Holland Publishing (1981). [Google Scholar]
  12. S. Kullback and R.A. Leibler, On Information and Sufficiency. Ann. Math. Stat. 22 (1951) 79–86. [CrossRef] [Google Scholar]
  13. F. Otto and C. Villani, Generalization of an inequality by Talagrand, and links with the Sobolev Logarihmic Inequality. J. Func. Anal. 173 (2000) 361–400. [Google Scholar]
  14. M.S. Pinsker, Information and Information Stability of Random Variables and Processes. Holden-Day Inc. (1964). [Google Scholar]
  15. G. Toscani, Remarks on entropy and equilibrium states. Appl. Math. Lett. 12 (1999) 19–25. [CrossRef] [MathSciNet] [Google Scholar]
  16. G. Toscani and C. Villani, On the trend to equilibrium for some dissipative systems with slowly increasing a priori bounds. J. Stat. Phys. 98 (2000) 1279–1309. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.